# SDR ASAA0843191

- Difficulty date: July 2, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FORE FLAP DENT WITH A CREASE ON UPPER SURFACE CENTER AREA, REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND BONDED IAW SRM 51-70-10, REPAIR 4.
